# SDR DALA2020121404085

- Difficulty date: December 13, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 0996
- Aircraft time: 63,196 hours, 28,995 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: No Test
- Location: Seat 23def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST FOUND SEAT 23 DEF DID NOT OPEN PSU OXY PANEL.  CORRECTIVE ACTION: REPACKED PSU PANEL 23DEF, PER A320 AMM 35-21.  PERFORMED OPERATUIBS CHECK, PER A320 AMM 35-23.  OPERATIONS CHECK GOOD.
